# SDR ASOA051105

- Difficulty date: December 16, 2005
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487190
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN CVG, THE EMERGENCY FLOOR STRIP LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RECONNECTED THE CONNECTORS TO THE EMERGENCY FLOOR STRIP LIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
